IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Bilateral Shorted Operators and Parallel Sums
Autor/es:
J. ANTEZANA, G. CORACH Y D. STOJANOFF
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
Elsevier
Referencias:
Año: 2006 vol. 414 p. 570 - 570
ISSN:
0024-3795
Resumen:
In this paper we study shorted operators relative to two different subspaces, for bounded operators on infinite dimensional Hilbert spaces. We define two notions of ``complementability" in the sense of Ando for operators, and study the properties of the shorted operators when they can be defined. We use these facts in order to define and study the notions of parallel sum and subtraction, in this Hilbertian context.